Advertisement

Journal of Optimization Theory and Applications

, Volume 171, Issue 2, pp 402–421 | Cite as

Optimality Conditions for Set-Valued Optimisation Problems Using a Modified Demyanov Difference

  • Stephan DempeEmail author
  • Maria Pilecka
Article

Abstract

The aim of this paper was to provide optimality conditions for set-valued optimisation problems with respect to the set less order relation. For this purpose, we use a slightly modified Demyanov difference in order to introduce a sort of directional derivative for set-valued maps, which allows us to derive optimality conditions. Some results on existence and boundedness of the directional derivative are also given.

Keywords

Set optimisation Set relation Support function Directional derivative 

Mathematics Subject Classification

49J53 54C60 90C46 06A99 

References

  1. 1.
    Khan, A.A., Tammer, C., Zălinescu, C.: Set-valued Optimization. An Introduction with Applications. Springer, Berlin (2015)zbMATHGoogle Scholar
  2. 2.
    Jahn, J.: Vector Optimization. Theory, Applications, and Extensions. Springer, Berlin (2004)zbMATHGoogle Scholar
  3. 3.
    Hamel., A.H., Heyde, F., Löhne, A., Rudloff, B., Schrage, C.: Set optimization—a rather short introduction. arXiv:1404.5928
  4. 4.
    Kuroiwa, D.: On set-valued optimization. Nonlinear Anal. 47, 1395–1400 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Neukel, N.: Order relations of sets and its application in socio-economics. Appl. Math. Sci. 7, 5711–5739 (2013)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ide, J., Köbis, E.: Concepts of efficiency for uncertain multi-objective optimization problems based on set order relations. Math. Methods Oper. Res. 80, 99–127 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Kuroiwa, D.: On derivatives of set-valued maps and optimality conditions for set optimization. J. Nonlinear Convex Anal. 10, 41–50 (2009)Google Scholar
  8. 8.
    Rodríguez-Marín, L., Sama, M.: \((\varLambda , C)\)-contingent derivatives of set-valued maps. J. Math. Anal. Appl. 335, 974–989 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Alonso, M., Rodríguez-Marín, L.: Set-relations and optimality conditions in set-valued maps. Nonlinear Anal. 63, 1167–1179 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Hamel, A.H., Schrage, C.: Directional derivatives, subdifferentials and optimality conditions for set-valued convex functions. Pac. J. Optim. 10, 667–689 (2014)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Baier, R., Farkhi, E.: Regularity of set-valued maps and their selections through set differences. Part 1: Lipschitz continuity. Serdica Math. J. 39, 365–390 (2013)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Demyanov, V.F., Rubinov, A.M.: Quasidifferentiability and Related Topics. Kluwer Academic Publishers, Dordrecht (2000)CrossRefzbMATHGoogle Scholar
  13. 13.
    Gao, Y.: Demyanov difference of two sets and optimality conditions of lagrange multiplier type for constrained quasidifferentiable optimization. J. Optim. Theory Appl. 104, 377–394 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Gao, Y.: Differences of polyhedra in matrix space and their applications to nonsmooth analysis. J. Optim. Theory Appl. 130, 429–440 (2006)Google Scholar
  15. 15.
    Jahn, J.: Vectorization in set optimization. J. Optim. Theory Appl. (2013). doi: 10.1007/s10957-013-0363-z
  16. 16.
    Jahn, J.: Directional derivatives in set optimization with the set less order relation. Taiwan. J. Math. (2014). doi: 10.11650/tjm.18.2014.4940
  17. 17.
    Demyanov, V.F., Rubinov, A.M.: Constructive Nonsmooth Analysis. Verlag Peter Lang, Frankfurt am Main (1995)zbMATHGoogle Scholar
  18. 18.
    Rockafellar, R.T., Wets, R.J.-B.: Variational Analysis. Springer, Berlin (1998)CrossRefzbMATHGoogle Scholar
  19. 19.
    Jahn, J., Ha, T.X.D.: New order relations in set optimization. J. Optim. Theory Appl. 148, 209–236 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Agarwal, R.P., O’Regan, D., Sahu, D.R.: Fixed Point Theory for Lipschitzian-type Mappings with Applications. Springer, New York (2009)zbMATHGoogle Scholar
  21. 21.
    Boyd, S., Vandenberghe, L.: Convex Optimization. Cambridge University Press, New York (2004)CrossRefzbMATHGoogle Scholar
  22. 22.
    Molchanov, I.: Theory of Random Sets. Springer, London (2005)zbMATHGoogle Scholar
  23. 23.
    Aubin, J.-P., Frankowska, H.: Set-Valued Analysis. Birkhäuser, Boston (1990)zbMATHGoogle Scholar
  24. 24.
    Klatte, D., Kummer, B.: On Calmness of the Argmin Mapping in Parametric Optimization Problems. J. Optim. Theory Appl. (2014). doi: 10.1007/s10957-014-0643-2

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceTechnical University Bergakademie FreibergFreibergGermany

Personalised recommendations